# SDR ASAA2025022757316

- Difficulty date: February 27, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 56,817 hours, 17,028 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A62507
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING DEFLECTION RIB SUPPORT ROD HAS BEEN BROKEN OFF AT SUPPORT BEAM. GROUNDED - YES. INSTALLED REPAIR PARTS IN RH WING DEFLECTION RIB IAW B737-700 SRM 57-51-02-2R-2 HYD LEAK CHECK GOOD IAW 737-700 AMM 29-00-00-790-801.
